# SDR HALA2018121340652

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 29,733 hours, 4,645 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - UNABLE TO START APU.// PERFORMED TSM 49-62-00-810-836-A. NO FAULTS NOTED. OPS CHECK GOOD. OK FOR SVC.
